| Model Number |
VTICMO12.6 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6 mm vticmo12.6 implantable collamer lens of -16.50/1.5/150 (sphere/cylinder/axis) was implanted into the patients right eye (od) on (b)(6) 2024.The patient experienced excessive vault, lens remains implanted.In the reporters opinion the cause of this event is the device, "large lens" was reported.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: b5 per updated information the lens was exchanged for a shorter length lens and the problem resolved.(b)(4).